It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sabina Peltier on August 26, 2000 at 16:47:33:

In Reply to: embrel posted by Ethel Dobbin on August 01, 2000 at 14:20:33:

: Iwas wondering if anybody who is on embrel for eight months or so, still get sight reactions. Also, first when I started the drug I had red bumps breakout here and there. They subsided for a few months, and now they are back more plentiful than ever. They're like hive bumps. They don't itch, and after a while they dry up, get scaley, and then disappear. Can anyone help ?
*****************
Hello Ethel,
been on ENBREL since November of 99, it has really inproved my condition 95% But I have never experienced the sight reactions or the hives you describe. I do get a red mark where I first give myself the injection, but it disapears in a few days. I think you should speak with your doctor and find out if maybe you are having a alergic reaction, or maybe you are also taking some other medication that the combination isn't right for you. But I would definately let my doctor know of the problem. Good luck. Sabina

Follow Ups

All times are GMT -7. The time now is 11:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!